# SDR ASAA2023092145273

- Difficulty date: September 21, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 35,582 hours, 11,158 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L. MAIN FUEL TANK QTY INDICATOR BLANKED FOR 2 MIN. AT CRUISE. THEN RETURNED TO NORMAL. GROUNDED - YES. ON DEFERRAL.
